# SDR CA000215012

- Difficulty date: February 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Nozzle
- Part number: 6878426
- Condition: Cracked
- Location: Engine
- Component: Turbine Engine C, Allsn, 6898734
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE 2ND STAGE NGV,FIRST STAGE BLADE PATH WAS FOUND CRACKED 50% AROUND THE CIRCUMFERENCE. THE BLADE PATH HAD BEEN REPLACED AND WAS JOINED AT THE SECOND NOZZLE BY A BRAZED BUT JOINT. THIS IS /WAS A DAR APPROVED REPAIR. SUSPECT NGV ARE REQUESTED TO BE REMOVED FROM OPERATIONS AS REQUESTED BYALERT NOTICE FROM ORENDA AEROTECH ALERT SERVICE NOTICE DATED 02/23/00.CORRECTIVE ACTIO N ADRESSING FAA AND CANADIAN OPERATORS UNDER REVIEW.
